# SDR 96ZZZX914

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120298
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Unlatched
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FROM GRAND JUNCTION, CO.  WHEN AIRCRAFT GEAR WAS SELECTED UP AND PILOTS GOT NO NOSE GEAR DOOR INDICATION, PILOT RETURNED AIRCRAFT TO THE GATE WHERE MAINTENANCE DETERMINED THE NOSE LANDING GEAR DOORS WERE NOT LATCHED.  MAINTENANCE THEN RE-LATCHED THE DOORS AND AIRCRAFT RETURNED TO SERVICE.
